GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS.

Yuzo Sumi, Shinichi Oishi, Hiroshi Tsurumi, Kazuo Horiuchi

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The existence of solutions for nonlinear resistive circuits has received much attention as a fundamental problem in circuit theory. An algorithm based on the homotopy continuation theory is presented and used to prove that at least one solution can always be constructed for the nonlinear resistive circuit equations whose solutions are guaranteed to exist by L. O. Chua and N. N. Wang's (1977) theorems. The usefulness of the algorithm is also demonstrated by a few examples.

Original languageEnglish
Title of host publicationProceedings - IEEE International Symposium on Circuits and Systems
PublisherIEEE
Pages615-618
Number of pages4
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Networks (circuits)
Circuit theory

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Electronic, Optical and Magnetic Materials

Cite this

Sumi, Y., Oishi, S., Tsurumi, H., & Horiuchi, K. (1985). GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS. In Proceedings - IEEE International Symposium on Circuits and Systems (pp. 615-618). IEEE.

GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS. / Sumi, Yuzo; Oishi, Shinichi; Tsurumi, Hiroshi; Horiuchi, Kazuo.

Proceedings - IEEE International Symposium on Circuits and Systems. IEEE, 1985. p. 615-618.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Sumi, Y, Oishi, S, Tsurumi, H & Horiuchi, K 1985, GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS. in Proceedings - IEEE International Symposium on Circuits and Systems. IEEE, pp. 615-618.
Sumi Y, Oishi S, Tsurumi H, Horiuchi K. GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS. In Proceedings - IEEE International Symposium on Circuits and Systems. IEEE. 1985. p. 615-618
Sumi, Yuzo ; Oishi, Shinichi ; Tsurumi, Hiroshi ; Horiuchi, Kazuo. / GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS. Proceedings - IEEE International Symposium on Circuits and Systems. IEEE, 1985. pp. 615-618
@inproceedings{a4a9e9d346b84ec8afcb0f3ed00015c1,
title = "GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS.",
abstract = "The existence of solutions for nonlinear resistive circuits has received much attention as a fundamental problem in circuit theory. An algorithm based on the homotopy continuation theory is presented and used to prove that at least one solution can always be constructed for the nonlinear resistive circuit equations whose solutions are guaranteed to exist by L. O. Chua and N. N. Wang's (1977) theorems. The usefulness of the algorithm is also demonstrated by a few examples.",
author = "Yuzo Sumi and Shinichi Oishi and Hiroshi Tsurumi and Kazuo Horiuchi",
year = "1985",
language = "English",
pages = "615--618",
booktitle = "Proceedings - IEEE International Symposium on Circuits and Systems",
publisher = "IEEE",

}

TY - GEN

T1 - GLOBAL METHOD OF CONSTRUCTING SOLUTIONS FOR NONLINEAR RESISTIVE CIRCUITS.

AU - Sumi, Yuzo

AU - Oishi, Shinichi

AU - Tsurumi, Hiroshi

AU - Horiuchi, Kazuo

PY - 1985

Y1 - 1985

N2 - The existence of solutions for nonlinear resistive circuits has received much attention as a fundamental problem in circuit theory. An algorithm based on the homotopy continuation theory is presented and used to prove that at least one solution can always be constructed for the nonlinear resistive circuit equations whose solutions are guaranteed to exist by L. O. Chua and N. N. Wang's (1977) theorems. The usefulness of the algorithm is also demonstrated by a few examples.

AB - The existence of solutions for nonlinear resistive circuits has received much attention as a fundamental problem in circuit theory. An algorithm based on the homotopy continuation theory is presented and used to prove that at least one solution can always be constructed for the nonlinear resistive circuit equations whose solutions are guaranteed to exist by L. O. Chua and N. N. Wang's (1977) theorems. The usefulness of the algorithm is also demonstrated by a few examples.

UR - http://www.scopus.com/inward/record.url?scp=0022287110&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022287110&partnerID=8YFLogxK

M3 - Conference contribution

SP - 615

EP - 618

BT - Proceedings - IEEE International Symposium on Circuits and Systems

PB - IEEE

ER -